# SDR SWAA2021112242695

- Difficulty date: November 11, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737*
- Aircraft serial: 36679
- Aircraft time: 3,643 hours, 19,749 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521TB FWD I/B CORNER IS DELAMINATED ; / [01] IDENTIFIED MATERIAL OF PANEL 521TB IAW SRM 57-41-01-0I-4 FIGURE 1; 3 AND 10; ITEM #1; TABLE 3 AND 10  DAMAGE IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-41-01-1A-1 TABLE 101; PARA 4.A(5)  REPAIR TO BE ACCOMPLISHED IAW SRM 51-70-05 PER SRM 57-41-01-2R-1 PARA 4.B(2) AND 4.E; TABLE 202; [02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05 (250 PREPREG) AS GIVEN IAW SRM 57-41-01-2R-1.; [03] REMOVED 2EA BACKING PLATES IAW SRM 51-40-02-0G-0 PARA 4.E  REMOVED INNER SURFACE ALUMINUM FOIL PLY IAW SRM 51-70-14-2R-3 PARA 4.A(2)(B & E)  VISUALLY EXAMINED EXTENT OF DAMAGE; TAP TESTED - DISBONDS NOTED; REMOVED DAMAGE AT FWD IB CORNER AND DAMAGE AT AFT 3RD HOLE ALONG IB EDGED; REMOVED 2.5' X 7' OF DAMAGE ON INNER SURFACE AND REMOVED 2' X 6' OF DAMAGE ON OUTER SURFACE; PREPPED AND CLEANED REPAIR AREAS IAW SRM 51-70-05-2R-6 PARA 4.A-C; [04] VERIFIED CORRECTIVE ACTIONS 1-3  VALIDATED REPAIR PER SRM 51-70-05; [05] FABRICATED REPAIR PLIES FROM BMS 8-79 (120) LOT# 1466500-1 AND (1581) LOT# 1469966-1; BMS 5-129 (GR5) LOT# 1470655-1; INSTALLED REPAIR PLIES; VACUUM BAGGED AND SET FOR CURE IAW SRM 51-70-05-2R-6 PARA 4.E-F  HOT BONDER ID NCX000523 SN 11051262;
